# SDR DXT2002F00000

- Difficulty date: January 28, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Engine: Allsn AE3007A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 671600026
- Condition: Chafed
- Location: Fuselage
- Part time: 2,395 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION RIGHT FUEL SUPPLY TUBE ASSEMBLY WAS FOUND TO BE NEARLY 100 PERCENT CHAFFED THROUGH BY THE RIGHT ELEVATOR CABLE JUST FORWARD OF THE RIGHT BATTERY.  MAINTENANCE REMOVED AND REPLACED THE FUEL SUPPLY TUBE ASSEMBLY WITH A NEW ASSEMBLY.   MAIN FUEL LINE ALMOST 100 PERCENT CHAFED THRU BY RT ELEVATOR CABLE FORWARD OF RT BATTERY.  THIS ITEM DISCOVERED DURING INSPECTION.
